# SDR ANCF200100012

- Difficulty date: June 3, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 21,664 hours, 19,290 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, WIND-SHEAR AURAL WARNING AND ANNUNCIATION RED LIGHT CAME ON.  TAKEOFF WAS REJECTED.
